It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


If you do your research on the internet you will find that xanax is meant for short term use, 2-4 weeks. People who end up taking it for years will often find that after they wean off, and you must wean not go CT, they end up feeling better off it then when they were on it. My son, a heroin addict is 8 months clean. His phychiatrist had him on depakote, lamyctal, high doses of xanax, and klonopin(another Benzo like xanax). He weaned himself off everything and feels better than he has in years. For the first time in 3 1/2 years he is drug free and has been for 5 months. If after you finally get off the xanax you still feel anxious, there are many natural things you can try that I have seen help many people. Good Luck.
Hi There,
I don't post much anymore,but I've been on these boards for a few years and had just been cruising thru the posts and caught yours.I just want to say, clinically speaking,you should NEVER EVER CT off of benzo's.Especially with the length of time you have been on Xanax,I'm going to tell you even with 5,6,7 days behind you CT,you're more than likely DEFINITELY NOT out of the woods.Although, there are exceptions to every rule,and there's a small chance you might be one of them.Wonderful for you if that's true,but I think you need to be informed and prepared in the event horrible withdrawal comes screaming out of nowhere,you don't want to be blindsided.Yep, SEIZURES are a HUGE possibility,even a couple weeks after stopping xanax,and the risk increases when you CT.CT'ing off of narcotics and CT'ing off of benzo's are two COMPLETELY different shows.I do hope you seek medical intervention even with being off xanax for a week or so,and if the dr. would want to put you back on at a very low dose and go ahead and start a taper(even in the middle of CT'ing) I hope you seriously consider it.I understand that the drug is no longer in your system,however,I really don't think the real withdrawal has even begun to set in.In your case, I hope I'm wrong, anything is possible,and a very small chance says you might be lucky- VERY LUCKY!Just be informed and prepared,and let someone else know what you are doing also,in the off chance something happens.That way,they'd be able to inform medical professionals what you've been doing instead of them having to play a huge guessing game.Benzo withdrawal should be taken VERY seriously, it's a whole different game than opiate withdrawal.Otherwise, if you DO escape the wicked horrible withdrawal (which more often than not can last for WEEKS, if not months),COUNT YOUR LUCKY STARS and thank the angel that HAS to be on your shoulder.So much luck to you, I really do hope you get off easier than most, just be prepared!!Keep the board updated on your progress,it is an inspiration to many to read about someone else's success with this rotten disease,and on the other hand, if you DO need to go back on the xanax,don't be hard on yourself and take everything ONE DAY AT A TIME.I admire your determination and pray for a healthy recovery for you.GOOD LUCK!!!!

Peace and success,
Stacie





All times are GMT -7. The time now is 10:12 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!